What is Anafortan?

Anafortan Syrup is a medicine that is used for the treatment of Flu, Fever, Headache, Toothache, Ear pain, Joint pain and other conditions.

Anafortan Syrup contains Camylofin, and Paracetamol as active ingredients.

Anafortan Syrup works by increasing the pain threshold and increases the blood flow across the skin, heat loss and sweating; blocking certain chemicals and enzymes thus controlling muscle contractions.

Anafortan Syrup Uses

Anafortan Syrup is used for the treatment, control, prevention, & improvement of the following diseases, conditions and symptoms:

  • Flu
  • Fever
  • Headache
  • Toothache
  • Ear pain
  • Joint pain
  • Periods pain
  • Spasm pain
  • Inflammation
  • Biliary colic
  • Pancreatitis
  • Renal colic
  • Dysmenorrhea

Anafortan Syrup Working, Mechanism of Action and Pharmacology

Anafortan Syrup improves the patient’s condition by performing the following functions:

  • Increasing the pain threshold and increases the blood flow across the skin, heat loss and sweating.
  • Blocking certain chemicals and enzymes thus controlling muscle contractions.

 

Anafortan Syrup Composition and Active Ingredients

Anafortan Syrup is composed of the following active ingredients (salts)

  • Paracetamol (125 Mg)
  • Camylofin (12.5 Mg)

Anafortan Syrup – Side-effects

The following is a list of possible side effects that may occur from all constituting ingredients of Anafortan Syrup. This is not a comprehensive list. These side effects are possible, but do not always occur. Some of the side effects may be rare but serious. Consult your doctor if you observe any of the following side effects, especially if they do not go away.

  • Blood dyscrasias
  • Dry mouth
  • Feeling of sickness
  • Skin reddening
  • Allergic reactions
  • Shortness of breath

Anafortan Syrup Precautions & How to Use

Before using this drug, inform your doctor about your current list of medications, over the counter products (e.g. vitamins, herbal supplements, etc.), allergies, pre-existing diseases, and current health conditions (e.g. pregnancy, upcoming surgery, etc.). Some health conditions may make you more susceptible to the side effects of the drug. Take as directed by your doctor or follow the direction printed on the product insert. Dosage is based on your condition. Tell your doctor if your condition persists or worsens. Important counseling points are listed below.

  • Avoid using it if allergic to paracetamol
  • Breastfeeding
  • Consult your doctor if you have overactive thyroid, obstructive airway disease, fever, urine retention, ulcerative colitis, undergoing heart surgery
  • Do not take paracetamol if you consume alcoholic beverages every day
  • Elderly
  • Pregnant

Mechanism of Action of Anafortan Syrup:

Camylofin Is A Smooth Muscle Relaxant With Both Anticholinergic Action As Well As Direct Smooth Muscle Action. Anticholinergic Action Is Produced By Inhibiting The Binding Of Acetylcholine To Muscarinic Receptors, But The Action Is Less Pronounced. Direct Smooth Muscle Relaxation Is Achieved By Inhibiting Phosphodiesterase Type IV, Which Leads To Increased Cyclic AMP And Eventually Reduced Cytosolic Calcium. Thus Camylofin Has A Comprehensive Action To Relieve Smooth Muscle Spasm.

Anafortan Syrup Drug Interactions

If you take other drugs or over the counter products at the same time, the effects of Anafortan Syrup may change. This may increase your risk for side effects or cause your drug not to work properly. Tell your doctor about all the drugs, vitamins, and herbal supplements you are using, so that your doctor can help you prevent or manage drug interactions. Anafortan Syrup may interact with the following drugs and products:

  • Alcohol
  • Amantadine
  • Interfere with certain laboratory tests
  • Juxtapid mipomersen
  • Ketoconazole
  • Leflunomide

Anafortan Syrup – Contraindications

Hypersensitivity to Anafortan Syrup is a contraindication. In addition, Anafortan Syrup should not be taken if you have the following conditions:

  • Allergic to camylofin or any of its ingredients
  • Hepatic impairment
  • Hypersensitivity
  • Mechanical obstruction
  • Narrow angle glaucoma
  • Prostatic hypertrophy

Storage of Anafortan Syrup

Store medicines at room temperature, away from heat and direct light. Do not freeze medicines unless required by package insert. Keep medicines away from children and pets.

Do not flush medications down the toilet or pour them into drainage unless instructed to do so. Medication discarded in this manner may contaminate the environment. Please consult your pharmacist or doctor for more details on how to safely discard Anafortan Syrup.

Expired Anafortan Syrup

Taking a single dose of expired Anafortan Syrup is unlikely to produce an adverse event. However, please discuss with your primary health provider or pharmacist for proper advice or if you feel unwell or sick. Expired drug may become ineffective in treating your prescribed conditions. To be on the safe side, it is important not to take expired drug. If you have a chronic illness that requires taking medicine constantly such as heart condition, seizures, and life-threatening allergies, you are much safer keeping in touch with your primary health care provider so that you can have a fresh supply of unexpired medications.

 

Anafortan Syrup – Packages and Strengths

Anafortan Syrup is available in the following packages and strengths

  • Anafortan Syrup Packages: 30 ml
  • Anafortan Syrup Strengths: 30ML

Anafortan Syrup – Frequently asked Questions

  • Can Anafortan Syrup be used for Flu and Fever?
  • Yes, flu and fever are among the most common reported uses for Anafortan Syrup. Please do not use Anafortan Syrup for flu and fever without consulting first with your doctor.

 

  • Should I consume Anafortan Syrup empty stomach, before food or after food?
  • Website users have most commonly reported consuming Anafortan Syrup empty stomach. However, this may not be reflective of how you should consume this medicine. Please follow your doctor’s advice on how you should eat this medicine.

 

  • Is it safe to drive or operate heavy machinery when consuming?
  • If you experience drowsiness, dizziness, hypotension or a headache as side-effects when eating Anafortan Syrup medicine then it may not be safe to drive a vehicle or operate heavy machinery. One should not drive a vehicle if eating the medicine makes you drowsy, dizzy or lowers your blood-pressure extensively. Pharmacists also advise patients not to drink alcohol with medicines as alcohol intensifies drowsiness side-effects. Please check for these effects on your body when using Anafortan Syrup. Always consult with your doctor for recommendations specific to your body and health conditions.

 

  • Is this medicine or product addictive or habit forming?
  • Most medicines don’t come with a potential for addiction or abuse. Usually, government’s categorizes medicines that can be addictive as controlled substances. Examples include schedule H or X in India and schedule II-V in the US. Please consult the product package to make sure that the medicine does not belong to such special categorizations of medicines. Lastly, do not self-medicate and increase your body’s dependence to medicines without the advice of a doctor.

 

  • Can it be stopped immediately or do I have to slowly ween off consumption?
  • Some medicines need to be tapered or cannot be stopped immediately because of rebound effects. Please consult with your doctor for recommendations specific to your body, health and other medications that you may be using.

 

For more information visit us our website:mymedistore.com